# SDR HALA2009011400022

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 23,961 hours, 4,550 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MESSAGE, RT PACK TEMP AS PER QRH = STBY N SELECTED MESSAGE AND LT RETURNED TO NORMAL.  PERFORMED RT PACK SYSTEM BITE PER BFIM 21-51-00, SYSTEM GROUND CHECKS NORMAL.  OPERATED RT PACK SYSTEM TO FULL HOT/COLD IN AUTO NO FAULTS FOUND.
